# SDR 00FDEA00664

- Difficulty date: September 18, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 29,903 hours, 5,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK (BALL MAT AREA) - LEFT BS 635, LBL 8.K, SEAT TRACK FOUND CRACKED.  *S/D*  REMOVED AND REPLACED PER SRM 53-70-00 FIG 1, VOL I & 51-33-01 VOL II.  FLOOR PANEL  233EF & 233FF REMOVED FOR ACCESS AND REINSTALLED PER 53-21-04-4.
